# SDR IPXA2014012081495

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27145E
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B02025105
- Part serial: 000304
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MID FLAP COVE PANEL PUNCTURED ON LWR SURFACE 41-62 INCHES FROM INBD EDGE OF FLAP.  REPAIR IAW EO B747-5750-53171-A.
